# SDR P5CA2015073100057

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 12,353 hours, 2,217 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fmu
- Part number: 80621094
- Part serial: WYGD1486
- Condition: Power Loss
- Location: Nr 3 Engine
- Part time: 12,373 hours, 2,220 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 ROLLED BACK AND FLAMEOUT AT APPROXIMATE 16:42Z OIL PRESSURE STABILIZED AT 14 PSI IN CRUISE.  N1 & N2 ROTATION 17.8/ 17.7.  FIRE SWITCH NOT PULLED.   PULLED AND INSPECTED NR 3 ENGINE FUEL FILTER FOR INSPECTION.  FOUND CONTAMINATION. R & R FUEL & METERING UNIT IAW AMM 73-21-04.  OPS AND LEAK CHECK GOOD.
